Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 91, NWS Miami, FL

June 23, 2009Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 23, 2009, 8:18 AM EDT for Palm Beach County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2009, 8:18 AM EDT (12:18 UTC)
Expired
Jun 23, 2009, 8:49 AM EDT
In force
31 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 118 km from the middle of the area, began a volume at 12:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 7:27 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 0.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4163 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4163 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 231218
SVRMFL
FLC099-231300-
/O.NEW.KMFL.SV.W.0091.090623T1218Z-090623T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
818 AM EDT TUE JUN 23 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 900 AM EDT

* AT 816 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES NORTHEAST OF
  OKEELANTA...AND MOVING SOUTH AT 25 MPH.

* THE STORM WILL AFFECT...
  OKEELANTA...
  AND SURROUNDING COMMUNITIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EDT
TUESDAY AFTERNOON FOR SOUTHERN FLORIDA.

LAT...LON 2652 8072 2666 8081 2670 8075 2669 8074
      2671 8073 2676 8064 2657 8051
TIME...MOT...LOC 1217Z 347DEG 30KT 2663 8067

$$
JR
1 follow-up statement
506 
WWUS52 KMFL 231249
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
849 AM EDT TUE JUN 23 2009

FLC099-231258-
/O.CAN.KMFL.SV.W.0091.000000T0000Z-090623T1300Z/
PALM BEACH FL-
849 AM EDT TUE JUN 23 2009

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PALM BEACH COUNTY
IS CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
MOVED OUT OF THE WARNED AREA. THUS THE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EDT
TUESDAY AFTERNOON FOR SOUTHERN FLORIDA.

LAT...LON 2652 8072 2666 8081 2670 8075 2669 8074
      2671 8073 2676 8064 2657 8051
TIME...MOT...LOC 1248Z 347DEG 30KT 2637 8060

$$
JR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 8:13 AM EDT, 5 minutes earlier.

Area forecast discussion, Jun 23, 8:13 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
813 AM EDT TUE JUN 23 2009

.AVIATION...
LINE OF TSTMS FM INTERIOR OF S FLA EXTENDING SE INTO ATLC OFF OF
BROWARD COUNTY. ACTIVITY MOVING S ARND 18 KNOTS. SHOULD CLR KPBI BY
13Z BUT REMAINING E COAST TERMINALS CAN XPCT VERY BRIEF IFR AND TEMPO
MVFR IN HVY RA/LOW CLDS AS TSTMS PASS. VFR REMAINDER OF PD BUT
VCTS PSBL TIL 00Z. AT KAPF VFR THRU 15Z THEN VCTS AS SEA BREEZE
CONVERGES WITH LINE OF TSTMS MOVG S FROM LAKE OKEE AREA.

&&

.PREV DISCUSSION... /ISSUED 343 AM EDT TUE JUN 23 2009/

..HEAT INDICES NEAR 105 ALL AREAS TODAY...
..A FEW STRONG TO SEVERE STORMS POSSIBLE...

DISCUSSION...IT IS A SULTRY MORNING ACROSS SOUTH FL. TEMPS ARE STEADY
IN THE LOWER 80S WITH HEAT INDICES STILL IN THE 90S DUE TO VERY
HIGH DEWPOINTS IN THE UPPER 70S TO NEAR 80. PRETTY AMAZING THAT
THE HEAT INDEX RIGHT NOW AT NAPLES AND FT. LAUDERDALE IS 96.
TEMPERATURES TODAY ARE A CHALLENGE AS THE LOCAL AREA WILL STILL
REMAIN IN A HOTTER THAN NORMAL AIRMASS. HOWEVER...THE HOT DOME OF
HIGH PRESSURE WILL CONTINUE TO MOVE SW AS A TROUGH MOVES IN FROM
THE NE. THIS WILL LEAD TO COLD (RELATIVELY SPEAKING OF COURSE)
AIR ADVECTION. THIS...ALONG WITH AREAS OF LOW CLOUDS EARLY THIS
MORNING...AND THE PROSPECT FOR TSTORM DEVELOPMENT...WILL LEAD ME
TO SIDE WITH GFS/NAM GUIDANCE NUMBERS FOR HIGHS THIS
AFTERNOON...DESPITE THEIR LOW BIAS OF LATE. HOWEVER...CONVECTION
LOOKS LIKELY INTERIOR/EAST COAST...SO WILL GO WITH HIGHS IN THE
LOWER 90S AREA WIDE THIS AFTERNOON. I SHOULD SAY THAT IF STORMS
HOLD OFF AND PLENTY OF SUN PREVAILS...THEN TEMPS WOULD GO SEVERAL
DEGREES HIGHER THAN FORECAST.

HEAT INDICES WILL REACH NEAR 105 TODAY...BUT DECIDED NOT TO ISSUE
A HEAT ADVISORY DUE TO EXPECTED BORDERLINE CONDITIONS AND THE
EXPECTATION OF QUITE A BIT OF SHOWER/TSTORM ACTIVITY WHICH WOULD
LEAD TO A QUICK REPRIEVE IN THE HIGH HEAT INDICES.

CONDITIONS WILL CONTINUE TO REMAIN VERY UNSTABLE TODAY. CONVECTION
OVER THE ATLANTIC OCEAN IS SENDING OUTFLOW BOUNDARIES ONSHORE THE
ATLANTIC COAST. THESE BOUNDARIES...AND AN INCOMING SURFACE TROUGH
FROM THE NORTH THIS AFTERNOON ALONG WITH SHORTWAVE ENERGY DIVING
SOUTH...IS EXPECTED TO LEAD SCT-NUM TSTORMS TODAY...WITH THE FOCUS
INTERIOR/EAST COAST. FORECAST SOUNDINGS SHOW HIGH CAPE OF AROUND
4000 J/KG AND LIS AROUND -8C WITH PWATS AOA 2 INCHES. GIVEN
THIS...A FEW STORMS COULD BECOME SEVERE WITH DAMAGING WINDS BEING
THE PRIMARY RISK. LOCALLY HEAVY RAINFALL WILL ACCOMPANY THE STORMS
TODAY AS WELL...BUT THEY WILL BE ON THE MOVE SO WILL JUST HAVE TO
KEEP ANY EYE ON WHERE ANY STORMS TRAIN.

THE TROUGH AND DEEP MOISTURE LOOKS TO SLOWLY SHIFT SOUTH TONIGHT TO
THE FAR SOUTHERN PENINSULA WITH SIGNIFICANT DRYING OCCURRING FROM
EAST CENTRAL FL TO THE LAKE OKEECHOBEE-PALM BEACH REGION.
HOWEVER...THE MOISTURE LOOKS TO QUICKLY MAKE A COME BACK AS GFS
SHOWS A MID LEVEL LOW CLOSING OFF JUST TO OUR WEST. GIVEN
THIS...TRENDED POPS DOWN FROM THE LAKE OKEECHOBEE-PALM BEACH REGION
FOR WED WITH HIGHEST POPS TO THE SOUTH. KEPT HIGH END CHANCE POPS
FOR ALL AREAS FOR THU. TEMPS WILL CONTINUE TO COOL WITH HIGHS EVEN
A DEGREE OR TWO BELOW AVERAGE. RATHER HIGH HUMIDITY WILL CONTINUE
THOUGH...NO SURPRISE FOR A SOUTH FL SUMMER.

GFS SHOWS THE SURFACE ATLANTIC RIDGE OVER THE FL STRAITS
FRI...LIFTING NORTH INTO CENTRAL FL SAT BEFORE SHIFTING BACK SOUTH
OF THE LOCAL AREA SUN THROUGH THE MIDDLE PART OF NEXT WEEK AS
ANOTHER MID LEVEL TROUGH DIVES SOUTHEAST INTO THE WESTERN ATLANTIC.
KEPT WITH PREVAILING CHANCE POPS THROUGH THE EXTENDED FORECAST. THE
OVERALL PATTERN CONTINUES TO FAVOR A FOCUS OF SHOWERS/STORMS
INTERIOR/EAST COAST. NAPLES SURE COULD USE MORE RAIN AS THE RAINFALL
DEFICIT THERE IS NEARING A FOOT FOR THE YEAR.

MARINE...WINDS ARE BLOWING HIGHER THAN GUIDANCE SO INCREASED
WINDS FOR THIS MORNING...INTO THE 15-20 KT RANGE FOR BISCAYNE BAY
AND THE ATLANTIC WATERS. OTHERWISE...WINDS WILL PEVAIL AT 15 KT OR
LESS WITH SEAS 4 FT OR LESS THROUGH THE PERIOD. OF
COURSE...STRONGER WINDS AND HIGHER SEAS WILL BE FOUND IN/NEAR
STORMS.

FIRE WEATHER...NO CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  92  76  89  76 / 70 20 30 30
FORT LAUDERDALE  93  78  90  76 / 70 30 50 30
MIAMI            93  79  92  77 / 70 30 50 30
NAPLES           91  78  89  76 / 40 30 50 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...SEVERE THUNDERSTORM WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR
     FLZ063-FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-
     FLZ073-FLZ074-FLZ075-FLZ168-FLZ172-FLZ173-FLZ174.

AM...SEVERE THUNDERSTORM WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR
     AMZ610-AMZ630-AMZ651.

GM...SEVERE THUNDERSTORM WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR
     GMZ656-GMZ657.

&&

LONG TERM...18/GR
SHORT TERM/AVIATION...15/JR
Hazardous weather outlook, Jun 23, 7:44 AM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
744 AM EDT TUE JUN 23 2009

FLZ063-066>075-168-172>174-240245-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
744 AM EDT TUE JUN 23 2009

...SEVERE THUNDERSTORM WATCH UNTIL 3 PM EDT...
...HEAT INDEX AROUND 105 ALL AREAS...
...MODERATE RISK OF RIP CURRENTS ALONG THE GULF COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: WEST WINDS OF AROUND 15 MPH WILL PRODUCE A
MODERATE RISK OF RIP CURRENTS ALONG THE GULF COAST.

THUNDERSTORMS: SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
ARE EXPECTED TODAY AND SOME THUNDERSTORMS MAY POSSIBLY BECOME
SEVERE WITH WIND GUSTS TO NEAR 60 MPH. HAIL TO PENNY SIZE MAY ALSO
BE POSSIBLE ALONG WITH FREQUENT LIGHTNING AND HEAVY RAINFALL.

TORNADOES: THE STRONGEST THUNDERSTORMS WILL ALSO BE CAPABLE OF
PRODUCING A BRIEF TORNADO.

WATERSPOUTS: THE STRONGEST THUNDERSTORMS AS THEY MOVE OFFSHORE
INTO THE ATLANTIC WATERS INCLUDING BISCAYNE BAY WILL BE CAPABLE OF
PRODUCING A WATERSPOUT.

WIND: WIND GUSTS TO NEAR 60 MPH MAY BE POSSIBLE TODAY IN THE
STRONGEST THUNDERSTORMS.

HAIL: HAIL TO NEAR PENNY SIZE MAY BE POSSIBLE TODAY IN THE
STRONGEST THUNDERSTORMS.

FLOODING: THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL TODAY WHICH MAY PRODUCE PONDING OF WATER ON POORLY
DRAINED ROADWAYS.

TEMPERATURES: ANOTHER HOT AND HUMID DAY IS EXPECTED ACROSS ALL OF
SOUTH FLORIDA, HOWEVER AFTERNOON THUNDERSTORMS MAY BRING A BRIEF
BIT OF RELIEF TO THE TEMPERATURES. HEAT INDEXES ACROSS THE AREA
WILL STILL TOP OUT AROUND 105 ACROSS THE REGION TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE PERIOD
WITH HEAVY RAINFALL, FREQUENT LIGHTNING, AND GUSTY WINDS BEING THE
BIGGEST THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 23, 5:40 AM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
540 AM EDT TUE JUN 23 2009

FLZ071-072-172-231015-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-
540 AM EDT TUE JUN 23 2009

...STRONG THUNDERSTORM MOVING ACROSS METRO BROWARD COUNTY...

AT 536 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TAMARAC...MOVING SOUTHEAST AT 20 MPH.

THIS STORM WILL AFFECT...

TAMARAC...
LAUDERHILL...
DOWNTOWN-DAVIE...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE NUMBER ONE
WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2617 8013 2604 8022 2622 8039 2629 8024
TIME...MOT...LOC 0940Z 321DEG 18KT 2620 8025

TINGLER
Special weather statement, Jun 23, 6:24 AM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
624 AM EDT TUE JUN 23 2009

FLZ063-067-068-168-231115-
GLADES FL-INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
624 AM EDT TUE JUN 23 2009

...STRONG THUNDERSTORMS MOVING INTO PALM BEACH COUNTY...

AT 623 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST
OF OKEECHOBEE TO 7 MILES WEST OF HOBE SOUND...MOVING SOUTHEAST AT 30
MPH.

THESE STORMS WILL AFFECT...

PHILO FARMS...
JUPITER FARMS...
JUPITER...
JUNO BEACH...
BUCKHEAD RIDGE...
NORTH PALM BEACH...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2678 8002 2678 8005 2676 8003 2661 8003
      2678 8070 2682 8070 2690 8062 2696 8062
      2714 8086 2713 8089 2720 8093 2696 8061
      2697 8007 2681 8002
TIME...MOT...LOC 1023Z 335DEG 28KT 2737 8095 2704 8025

TINGLER
Special weather statement, Jun 23, 7:33 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
733 AM EDT TUE JUN 23 2009

FLZ063-066-067-231230-
HENDRY FL-GLADES FL-INLAND PALM BEACH COUNTY FL-
733 AM EDT TUE JUN 23 2009

...STRONG THUNDERSTORMS MOVING ACROSS NORTHERN GLADES COUNTY...

AT 730 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARCHBOLD TO 6 MILES
SOUTHWEST OF BUCKHEAD RIDGE...MOVING SOUTH AT 30 MPH.

THESE STORMS WILL AFFECT...

BRIGHTON SEMINOLE INDIAN...
LAKEPORT...
PALMDALE...
MUSE...
MOORE HAVEN...
ORTONA...

AND SURROUNDING COMMUNITIES. ANOTHER STRONG STORM AHEAD OF THE LINE
OVER LAKE OKEECHOBEE WILL MOVE SOUTH INTO THE CLEWISTON AREA.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EDT
TUESDAY AFTERNOON FOR SOUTHERN FLORIDA.

LAT...LON 2718 8089 2707 8094 2704 8093 2705 8097
      2698 8108 2693 8107 2693 8110 2689 8111
      2683 8106 2682 8095 2676 8092 2669 8074
      2657 8075 2664 8155 2703 8155 2703 8129
      2712 8127 2713 8118 2720 8117 2721 8093
TIME...MOT...LOC 1132Z 343DEG 24KT 2714 8132 2706 8094

GS
Special weather statement, Jun 23, 8:04 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
804 AM EDT TUE JUN 23 2009

FLZ067-071-072-168-172-173-231245-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-COASTAL MIAMI-DADE COUNTY FL-
804 AM EDT TUE JUN 23 2009

...STRONG THUNDERSTORMS MOVING ACROSS SOUTHERN PALM BEACH AND
NORTHERN BROWARD COUNTIES...

AT 800 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
HOLEY LAND WILDLIFE MANAGEMENT AREA TO POMPANO BEACH...MOVING SOUTH
AT 25 MPH.

THESE STORMS WILL AFFECT...

COCONUT CREEK...
HOLEY LAND WILDLIFE MANAGEMENT AREA...
NORTH LAUDERDALE...
ROTENBERGER WILDLIFE MANAGEMENT AREA...
FORT LAUDERDALE...
DANIA BEACH...

AND SURROUNDING COMMUNITIES ACROSS SOUTHERN PALM BEACH AND NORTHERN
BROWARD COUNTIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS UP TO 55 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

RESIDENTS SHOULD STAY ALERT IN CASE A WARNING IS NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EDT
TUESDAY AFTERNOON FOR SOUTHERN FLORIDA.

LAT...LON 2597 8015 2613 8055 2619 8084 2669 8088
      2646 8073 2634 8051 2632 8007
TIME...MOT...LOC 1203Z 008DEG 22KT 2648 8070 2624 8013

GS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:14 PM EDTSpecial Marine WarningMFL61 min
Jun 22, 9:18 PM EDTSpecial Marine WarningMFL57 min
Jun 22, 10:17 PM EDTSpecial Marine WarningMFL58 min
Jun 22, 11:17 PM EDTSpecial Marine WarningMFL58 min
Jun 23, 12:23 AM EDTSpecial Marine WarningMFL82 min
Jun 23, 1:39 AM EDTSpecial Marine WarningMFL2 hr
Jun 23, 3:37 AM EDTSpecial Marine WarningMFL53 min
Jun 23, 4:56 AM EDTSpecial Marine WarningMFL64 min
Jun 23, 5:40 AM EDTSpecial Weather StatementMFLBroward35 min
Jun 23, 6:22 AM EDTSpecial Marine WarningMFL83 min
Jun 23, 6:24 AM EDTSpecial Weather StatementMFLMartin51 min
Jun 23, 6:42 AM EDTSpecial Marine WarningMFL63 min
Jun 23, 6:50 AM EDTSevere Thunderstorm WarningMFLPalm Beach55 min
Jun 23, 7:20 AM EDTSpecial Marine WarningMFL55 min
Jun 23, 7:26 AM EDTSevere Thunderstorm WarningMFLPalm Beach49 min
Jun 23, 7:33 AM EDTSpecial Weather StatementMFLGlades57 min
Jun 23, 7:45 AM EDTSpecial Marine WarningMFL60 min
Jun 23, 7:47 AM EDTSevere Thunderstorm WarningMFLPalm Beach43 min
Jun 23, 7:49 AM EDTSpecial Marine WarningMFL56 min
Jun 23, 8:04 AM EDTSpecial Weather StatementMFLBroward41 min
Jun 23, 8:18 AM EDTSpecial Marine WarningMFL117 min
Jun 23, 8:21 AM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade, Palm Beach54 min
Jun 23, 8:49 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Jun 23, 9:15 AM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade39 min
Jun 23, 9:55 AM EDTSpecial Marine WarningMFL65 min
Jun 23, 10:45 AM EDTSpecial Marine WarningMFL60 min
Jun 23, 11:16 AM EDTHeat AdvisoryMFLCollier9 hr
Jun 23, 11:48 AM EDTSpecial Marine WarningMFL57 min
Jun 23, 1:10 PM EDTSpecial Weather StatementMFLCollier65 min
Jun 23, 1:17 PM EDTSpecial Weather StatementMFLGlades28 min
Jun 23, 1:21 PM EDTSpecial Marine WarningMFL24 min
Jun 23, 1:22 PM EDTSevere Thunderstorm WarningMFLGlades38 min
Jun 23, 1:36 PM EDTSpecial Marine WarningMFL54 min
Jun 23, 1:44 PM EDTSpecial Marine WarningMFL61 min
Jun 23, 2:01 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry44 min
Jun 23, 2:20 PM EDTSevere Thunderstorm WarningMFLPalm Beach55 min
Jun 23, 2:42 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry63 min
Jun 23, 2:46 PM EDTSpecial Marine WarningMFL59 min
Jun 23, 3:03 PM EDTSpecial Weather StatementMFLPalm Beach57 min
Jun 23, 3:09 PM EDTSevere Thunderstorm WarningMFLBroward, Hendry, Palm Beach51 min
Jun 23, 3:19 PM EDTSpecial Weather StatementMFLPalm Beach56 min
Jun 23, 3:34 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach41 min
Jun 23, 3:35 PM EDTSpecial Marine WarningMFL55 min
Jun 23, 3:39 PM EDTSpecial Weather StatementMFLBroward66 min
Jun 23, 3:43 PM EDTSevere Thunderstorm WarningMFLCollier, Monroe62 min
Jun 23, 3:46 PM EDTSpecial Marine WarningMFL44 min
Jun 23, 3:53 PM EDTSevere Thunderstorm WarningMFLMiami-Dade52 min
Jun 23, 3:59 PM EDTSpecial Marine WarningMFL61 min
Jun 23, 4:09 PM EDTSpecial Marine WarningMFL66 min
Jun 23, 4:14 PM EDTSpecial Marine WarningMFL61 min
Jun 23, 4:18 PM EDTSpecial Weather StatementMFLMiami-Dade57 min
Jun 23, 4:23 PM EDTSpecial Marine WarningMFL97 min
Jun 23, 4:48 PM EDTAreal Flood AdvisoryMFLMiami-Dade57 min
Jun 23, 4:48 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jun 23, 4:51 PM EDTSpecial Marine WarningMFL39 min
Jun 23, 4:54 PM EDTSpecial Marine WarningMFL96 min
Jun 23, 5:01 PM EDTSpecial Marine WarningMFL59 min
Jun 23, 5:52 PM EDTSpecial Marine WarningMFL113 min
Jun 23, 5:56 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Jun 23, 6:33 PM EDTSpecial Weather StatementMFLBroward27 min
Jun 23, 6:40 PM EDTSpecial Marine WarningMFL65 min
Jun 23, 6:45 PM EDTSevere Thunderstorm WarningMFLBroward30 min
Jun 23, 7:40 PM EDTSpecial Marine WarningMFL65 min
Jun 23, 7:49 PM EDTSpecial Weather StatementMFLPalm Beach56 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.